0

BENYLIN Extra Strength Cold and Sinus Caplets Relieves Cold and Sinus symptoms Daytime and Nighttime Convenience Pack 20ct

 
Be Safe - We Directly Ship From Country of Origin
 
BE SAFE
WE ONLY SOURCE
FROM OFFICIAL SUPPLIERS
 
From Canada
To International
In 5-10 Days
US$19.99 Shipping Fees for any Order
 

GRAND SELECTION

Think of it and most probably we have it among our grand selection of products!

 

AMAZING PRICES

Get ready for the amazing and best Supps prices ever!

 

FIXED RATE DELIVERY

Get your order anywhere on this planet within 5-10 days with a fixed rate of $19.99 (no matter the size of your order)

 

 

 
 

BENYLIN Extra Strength Cold and Sinus Caplets Relieves Cold and Sinus symptoms Daytime and Nighttime Convenience Pack 20ct





Regular Price: US$41.99

Special Price US$34.99

Availability: In stock


Supplier: BENYLIN

Category: Health & Household Medication & Treatments Over-the-Counter Medication Cold & Flu


INTERNATIONAL PRODUCT ONLY
We apologize for the inconvenience, as we are currently unable to ship this product within the USA.
OR

Benylin Extra Strength Cold and Sinus Day Night Tablets, 20 Count, are a portable and convenient solution to relieve your cold and sinus symptoms both during the day and at night. Get fast, effective relief of sinus pain, nasal congestion, headache and fever. Each package contains 20 tablets with 10 Day tablets and 10 Night tablets. Both Day and Night tablets contain 5 mg of decongestant Phenylephrine Hydrochloride to relieve nasal congestion and 500 mg of analgesic Acetaminophen to relieve sinus pain, headache and fever. Night tablets also contain 2 mg of antihistamine Chlorpheniramine Maleate to relieve runny nose and sneezing. To use, Adults and children 12 years and older, take 1-2 Day tablets or Night Tablets every 4 hours. Do not exceed a combined total of any 8 Day OR Night tablets in 24 hours. Be unshakeable with Benylin.Night tablets also contain 2 mg of antihistamine Chlorpheniramine Maleate to relieve runny nose and sneezing. Both Day and Night tablets contain 5 mg of decongestant Phenylephrine Hydrochloride to relieve nasal congestion and 500 mg of analgesic Acetaminophen to relieve sinus pain, headache and fever. Each package contains 20 tablets with 10 Day tablets and 10 Night tablets. Get fast, effective relief of sinus pain, nasal congestion, headache and fever. Benylin Extra Strength Cold and Sinus Day Night Tablets, 20 Count, are a portable and convenient solution to relief your cold and sinus symptoms during the day and night.

 
Be Safe - We Directly Ship From Country of Origin
 
BE SAFE
WE ONLY SOURCE
FROM OFFICIAL SUPPLIERS
 
From Canada
To International
In 5-10 Days
US$19.99 Shipping Fees for any Order
 

GRAND SELECTION

Think of it and most probably we have it among our grand selection of products!

 

AMAZING PRICES

Get ready for the amazing and best Supps prices ever!

 

FIXED RATE DELIVERY

Get your order anywhere on this planet within 5-10 days with a fixed rate of $19.99 (no matter the size of your order)

 

 

 
 
Verified Customers Reviews
My Cart
Item
Continue Shopping